advertisement
Question
Posted by: LEAKY | 2010/09/16

URINE DRIBBELING

Doc,

I am a 40 year old male and lately experience some " dribbeling"  after I emptied my bladder.

It is becoming embarrasing as it soaks my pants. Could it be my prostate?

Are there any medication that I could take to have better bladder control?

Thank you,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Leaky
Yes it is probably an enlarged prostate and yes there are medications one can take for it like Proscar. You should please see your doctor for a PSA blood test and examination of the prostate and he will then either put you on medication or refer you to an urologist if the prostate is too big to be treated with medication alone.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/20

Hallo Leaky
Yes it is probably an enlarged prostate and yes there are medications one can take for it like Proscar. You should please see your doctor for a PSA blood test and examination of the prostate and he will then either put you on medication or refer you to an urologist if the prostate is too big to be treated with medication alone.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement